# SDR GTIA020243

- Difficulty date: March 23, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 4776
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FLT 1258 - PREFLIGHT CHECK, EMERGENCY LIGHTS FAIL TO COME ON WITH SWITCH IN ON POSITION.  REMOVED AND REPLACED FORWARD CABIN EMERGENCY LIGHT POWER PACK.  OPS CHECK GOOD IAW MM 33-60-00.  OPS NORMAL.  (M)
